zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
He’s homotopy perturbation method for a boundary layer equation in unbounded domain. (English) Zbl 1267.76089
Summary: By means of He’s homotopy perturbation method (HPM) an approximate solution of a boundary layer equation in unbounded domain is obtained. Comparison is made between the obtained results and those in open literature. The results show that the method is very effective and simple.

MSC:
76M25Other numerical methods (fluid mechanics)
76D10Boundary-layer theory, separation and reattachment, etc. (incompressible viscous fluids)
WorldCat.org
Full Text: DOI
References:
[1] Kuiken, H. K.: On boundary layers in field mechanics that decay algebraically along stretches of wall that are not vanishing small. IMA journal of applied mathematics 27, 387-405 (1981) · Zbl 0472.76045
[2] Wazwaz, A. M.: The modified decomposition method and Padé approximants for a boundary layer equation in unbounded domain. Applied mathematics and computation 177, 737-744 (2006) · Zbl 1096.65072
[3] He, J. H.: Homotopy perturbation technique. Computer methods in applied mechanics and engineering 178, No. 3--4, 257-262 (1999) · Zbl 0956.70017
[4] He, J. H.: A coupling method of a homotopy technique and a perturbation technique for non-linear problems. International journal of non-linear mechanics 35, No. 1, 37-43 (2000) · Zbl 1068.74618
[5] He, J. H.: New interpretation of homotopy pertubation method. International journal of modern physics B 20, No. 18, 2561-2568 (2006)
[6] He, J. H.: Homotopy perturbation method: A new nonlinear analytical technique. Applied mathematics and computation 135, No. 1, 73-79 (2003) · Zbl 1030.34013
[7] He, J. H.: Asymptotology by homotopy perturbation method. Applied mathematics and computation 156, No. 3, 591-596 (2004) · Zbl 1061.65040
[8] He, J. H.: Comparison of homotopy perturbation method and homotopy analysis method. Applied mathematics and computation 156, No. 2, 527-539 (2004) · Zbl 1062.65074
[9] He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities. Applied mathematics and computation 151, No. 1, 287-292 (2004) · Zbl 1039.65052
[10] He, J. H.: Periodic solutions and bifurcations of delay-differential equations. Physics letters A 347, No. 4--6, 228-230 (2005) · Zbl 1195.34116
[11] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations. Chaos, solitons & fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502
[12] He, J. H.: Limit cycle and bifurcation of nonlinear problems. Chaos, solitons & fractals 26, No. 3, 827-833 (2005) · Zbl 1093.34520
[13] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems. International journal of nonlinear sciences and numerical simulation 6, No. 2, 207-208 (2005)
[14] He, J. H.; Yu, Y. P.; Yu, J. Y.: A nonlinear dynamic model for two-strand yarn spinning. Textile research journal 75, No. 2, 181-184 (2005) · Zbl 1177.70012
[15] He, J. H.: Homotopy perturbation method for solving boundary value problems. Physics letters A 350, No. 1--2, 87-88 (2006) · Zbl 1195.65207
[16] Abbasbandy, S.: A numerical solution of Blasius equation by Adomian’s decomposition method and comparison with homotopy perturbation method. Chaos, solitons & fractals 31, No. 1, 257-260 (2007)
[17] Abbasbandy, S.: Application of he’s homotopy perturbation method for Laplace transform. Chaos, solitons & fractals 30, No. 5, 1206-1212 (2006) · Zbl 1142.65417
[18] Cai, X. C.; Wu, W. Y.; Li, M. S.: Approximate period solution for a kind of nonlinear oscillator by he’s perturbation method. International journal of nonlinear sciences and numerical simulation 7, No. 1, 109-112 (2006)
[19] Cveticanin, L.: Homotopy-perturbation method for pure nonlinear differential equation. Chaos, solitons & fractals 30, No. 5, 1221-1230 (2006) · Zbl 1142.65418
[20] El-Shahed, M.: Application of he’s homotopy perturbation method to Volterra’s integro-differential equation. International journal of nonlinear sciences and numerical simulation 6, No. 2, 163-168 (2005)
[21] Rafei, M.; Ganji, D. D.: Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method. International journal of nonlinear sciences and numerical simulation 7, No. 3, 321-328 (2006) · Zbl 1160.35517
[22] Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K.: Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method. International journal of nonlinear sciences and numerical simulation 7, No. 1, 7-14 (2006) · Zbl 1187.76622
[23] Siddiqui, A. M.; Ahmed, M.; Ghori, Q. K.: Couette and Poiseuille flows for non-Newtonian fluids. International journal of nonlinear sciences and numerical simulation 7, No. 1, 15-26 (2006)
[24] He, J. H.: Some asymptotic methods for strongly nonlinear equations. International journal of modern physics B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039
[25] He, J. H.: Non-perturbative methods for strongly nonlinear problems, dissertation. (2006)